# SDR SWAA2023031603634

- Difficulty date: February 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 26,931 hours, 12,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER CABIN FLOOR WET AREA STA 280 ACCESS PANEL 221BF CRACKED AT LH AFT EDGE TIP. (234-24)<[01] RECEIVED NEW PANEL; PANEL WILL BE INSTALLED ON WORK CARD TTG8Q00H5BW5;[02] VERIFIED STEP 1
